Arrhythmias & the Covid-19 Vaccines - ... - Arrhythmia Alliance

Arrhythmia Alliance

5,442 members1,875 posts

Arrhythmias & the Covid-19 Vaccines - answering patient questions

TracyAdmin
TracyAdminAdministrator

Please follow the link to view our updated advice regarding the vaccines. youtube.com/watch?v=QMQJBkY...

For any further advise regarding Covid-19 or to view our patient resources, please visit UK heartrhythmalliance.org/aa/...

or US heartrhythmalliance.org/aa/us

9 Replies

I'm worried about taking the Astrazeneca vaccine as I heard that the vaccines can cause hearts to race. I already suffer from horrible pacs and pvcs and superventricular tachycardia . Plus my January Holter monitor showed 2 runs of Ventricular Tachycardia non sustained. So I feel worried that the Astra vaccine could accelerate my heart rate and cause VT or something bad to happen..I also have a mitral heart valve regurgitation problem too. Yet at the same time I know having the covid itself could be much worst for me too. I'm alone lots of time as my husband goes to work from the wee hours in the morning when it's still dark and he doesn't often get back until 9 hrs time each day.Im so worried about the effects of the vac on my heart condition. Need help. I also get large thumps, flutters, paused beats and strange feelings in my neck when these happens. Also sometimes sudden dizziness.

TracyAdmin
TracyAdminAdministrator in reply to Mariathas

Hello Mariathas, I am sorry to read you are anxious about the receiving the vaccine. I hope you don't mind but I have PM you with some advice. Take care, Tracy

DRGPS51
DRGPS51 in reply to TracyAdmin

Is this true that the vaccine is causing heart palpitations? After my 2nd Pfizer shot, that's what happened to me. I had no prior heart issues. Is this a side effect or just a coincidence? Thank you.

Mariathas
Mariathas in reply to DRGPS51

the vaccine doesn't cause palpitations or a racing heart in everybody . I've read of some people who have reported this reaction after the vaccine. However I know of someone who just had the Pfizer with no effects at all on the heart.

DRGPS51
DRGPS51 in reply to Mariathas

I wasn't suggesting the Pfizer vaccine is causing heart palpitations/ectopics in everyone. But, that it's happening at all in people is the issue and people should know about it. That's a serious side effect.

bantam12
bantam12 in reply to DRGPS51

My heart rate has been very unstable since Oxford vac 3-4 weeks ago, increase in Afib, ectopics and svt. I'm unsure about having the 2nd one !

Mariathas
Mariathas in reply to bantam12

Maybe you could make an appointment to see your doctor or cardiologist so that they could either monitor or advice you what to do. Hope you feel better. I have some irregularity in my heart beat too. I will be doing another holter and also another echo test in a couple of weeks. The cardiologist has also changed my tablets from Atenolol to Bisoprolol ,I hope it will work. I heard that magnesium citrate is beneficial for irregular heartbeats too.

bantam12
bantam12 in reply to Mariathas

Thanks but my GP doesn't have anything to do with my heart stuff, I'm already on Bisoprolol and can increase the dose if needs be but I think I will plod on as I am for now. Will see what happens after 2nd vac !

I received the Astra zeneca vaccine last week, common side effect now got over them, but now have a heart related issue, and does this have anything to do with the vacinne

Over the last two nights, my smart watch has alerted me to abnormal heart rate, which occurred over a few hours, when I was a sleep. For a period of 4 hours my heart rate was between 110 -130 bpm. Has anyone else had anything similar, and currently have reported this to the yellowcard scheme, and made my Gp aware

You may also like...